# SDR CALA2022090202244

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D5323058520007
- Condition: None
- Location: Fr25-Fr28
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO THRESHOLD SILL PLATE HAS CORROSION FR25-FR28 REMOVED CORROSION AT DOOR SILL PLATE AT FWD CARGO IAW SRM 51-74- 51-42-11. EMP: V935834 WC: 36166 STA: ST ENG BFM 00 CHECK LIMITS ORIG. MAT 0.063" D=0.019" L=3.5" W=1" MAT. REMAI NING 0.042" (T93968) FOUND TO BE OUT OF LIMITS IAW SRM 53-21-13- 283-001. FIG 1 SHEET 1. REMOVED AD REPLACED DOOR SILL IAW SRM
